# SDR VNAA2017033000018

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 4,995 hours, 4,628 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOPERABLE CAUTION MESSAGE AFTER TAKEOFF, EMERGENCY DECLARED.  MAINTENANCE PERFORMED A SYSTEM RESET.
